Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS Wichita, KS

April 27, 2009Neosho County, Kansas

NWS Wichita, KS issued this flash flood warning at Apr 27, 2009, 3:04 PM CDT for Neosho County, Kansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 3:04 PM CDT (20:04 UTC)
Expired
Apr 27, 2009, 8:44 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Neosho County, KS

The radar

The Tulsa radar (KINX), 152 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:46 PM CDTHEAVY RAIN 4Thayer, KS
Apr 27, 4:25 PM CDTFLASH FLOOD4 Nw Erie, KS160TH ROAD CLOSED WEST OF US-59 DUE TO FLOODING.
Apr 27, 4:27 PM CDTFLASH FLOOD2 W Galesburg, KS70TH ROAD CLOSED WEST OF GALESBURG DUE TO FLOODING
Apr 27, 6:00 PM CDTFLASH FLOOD7 Se Chanute, KS160TH ROAD ABOUT 2 MILES EAST OF SHAW THE ROAD WAS CLOSED BETWEEN NESS AND MEAD.
Apr 27, 6:00 PM CDTFLASH FLOODThayer, KSLOTS OF STREET FLOODING TAKING PLACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 272004
FFWICT
KSC133-280400-
/O.NEW.KICT.FF.W.0008.090427T2004Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
304 PM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEOSHO COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1100 PM CDT.

* AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING INTO NEOSHO COUNTY 
FROM THE SOUTHWEST. 

DOPPLER RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES PER HOUR 
ASSOCIATED WITH THESE THUNDERSTORMS. THESE RAINFALL RATES WILL 
LIKELY RESULT IN FLASH FLOODING. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CHANUTE...EARLTON...ERIE...GALESBURG...ST. PAUL...STARK...THAYER...
  SOUTH MOUND...CHANUTE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508

$$

CARUSO
2 follow-up statements
000 
WGUS73 KICT 280053
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT MON APR 27 2009

KSC133-280400-
/O.CON.KICT.FF.W.0008.000000T0000Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-
753 PM CDT MON APR 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NEOSHO COUNTY...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS MOVING OVER THE WARNED AREA.

THESE THUNDERSTORMS SHOULD BEGIN TO DIMINISH DURING THE NEXT COUPLE 
OF HOURS WITH ADDITIONAL RAINFALL AMOUNTS UP TO ONE HALF INCH 
POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508

$$

COX
000 
WGUS73 KICT 280144
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
844 PM CDT MON APR 27 2009

KSC133-280152-
/O.CAN.KICT.FF.W.0008.000000T0000Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-
844 PM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEOSHO COUNTY...

THE MAJORITY OF THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. 
HOWEVER...THERE ARE STILL SOME STREET FLOODING TAKING PLACE IN 
THAYER WITH WATER COVERING THE ROAD 2 MILES EAST OF SHAW. THE CREEKS 
AND STREAMS SHOULD CONTINUE TO RECEDE DURING THE REMAINDER OF THE 
NIGHT. SEE THE LATEST FLOOD WARNING FOR FURTHER DETAILS. IF FLOODING 
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508

$$

COX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:22 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 27, 12:22 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1222 PM CDT MON APR 27 2009

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SURFACE COLD FRONT WILL GRADUALLY SHIFT SEWD OUT OF SERN KS
BETWEEN 21Z AND 00Z. SCT-NMRS TS EXPECTED TO CONTINUE TO DEVELOP
ACROSS SERN KS IN THE INSTABILITY/CONVERGENCE AXIS ALONG AND AHEAD
OF THE FRONT THRU LATE THIS PM. THIS COULD IMPACT THE CNU SITE AND
WILL UTILIZE TEMPO TS THERE. WIDESPREAD IFR/MVFR CIGS ACROSS THE
AREA ARE EXPECTED TO GRADUALLY DIMINISH/DISSIPATE SEWD STARTING
WITH CNTRL KS THIS PM. MAY TAKE TIL TUES AM FOR SERN KS (CNU) TO
LOSE THE LOW STRATUS WHEN THE LOW-LEVEL FLOW WILL BECOME
ANTICYCLONIC. GIVEN CLEARING SKIES IN CNTRL/S-CNTRL KS TONIGHT
ALONG WITH RECENT WIDESPREAD SIGNIFICANT RAINFALL...COULD
EXPERIENCE AREAS OF FOG LATE TONIGHT/EARLY TUES AM.

JMC

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT MON APR 27 2009/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF
THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND
KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE
FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH
RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS
TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE
WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG
AT AT LEAST ONE TAF SITE TUESDAY MORNING.

PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/

DISCUSSION...
FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND
FLOODING AGGRAVATION.

ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND
EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL
POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA
AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING
PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS
TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD
MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME
CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH
TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS.

A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS
THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR
NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN
TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER
UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER
PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER.

DARMOFAL

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA
OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL
IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE
MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS
THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME
VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID
PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  42  68  55 /  60  10  10  30
HUTCHINSON      56  40  66  54 /  40  10  10  30
NEWTON          57  40  67  54 /  60  10  10  30
ELDORADO        60  42  68  54 /  80  10  10  20
WINFIELD-KWLD   68  43  69  55 /  70  10  10  20
RUSSELL         53  38  62  52 /  20   0  20  30
GREAT BEND      53  39  62  53 /  20   0  20  30
SALINA          54  39  67  53 /  40   0  10  30
MCPHERSON       56  40  66  54 /  40   0  10  30
COFFEYVILLE     75  45  70  56 /  80  30  10  20
CHANUTE         71  43  69  54 /  80  20  10  20
IOLA            69  43  68  53 /  80  20  10  20
PARSONS-KPPF    73  45  70  55 /  80  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 27, 12:50 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1250 PM CDT MON APR 27 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1250 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL OCCUR ACROSS SOUTHEAST KANSAS THIS
AFTERNOON. THE MAIN THREATS WILL BE HAIL TO QUARTER SIZE AND WIND
GUSTS TO 70 MPH.

ONGOING FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS
WILL CONTINUE ACROSS PARTS OF CENTRAL...SOUTH CENTRAL KANSAS...AND
SOUTHEASTERN KANSAS. PLEASE REFER TO THE LATEST AREAL OR RIVER
FLOOD WARNING PRODUCTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY
NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE.
HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY
AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH
LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER
INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER
IS EXPECTED TO DIMINISH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Apr 27, 1:23 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
123 PM CDT MON APR 27 2009

KSZ095-096-099-271915-
MONTGOMERY-NEOSHO-WILSON-
123 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES...

AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF NEODESHA...OR 20 MILES NORTH
OF COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Apr 27, 1:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
124 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             3 S ELK CITY            37.25N 95.91W
04/27/2009  E0.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

LFW
Local storm report, Apr 27, 1:40 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLOOD            3 W BELLE PLAINE        37.39N 97.33W
04/27/2009                   SUMNER             KS   CO-OP OBSERVER

            NINNESCAH FLOOD WATERS FLOWING OVER BOTH LANES OF
            K-55...3 MILES FROM BELLE PLAINE. WATER ABOUT 18 INCHES
            DEEP. FLOOD WATERS START FROM 300 FEET EAST OF THE RIVER
            BRIDGE AND EXPAND TO 25 FEET WIDE. FLOOD WATERS FROM
            HIGHWAY 81 IS REACHING THE Y SECTON OF THE ROAD NEAR
            K-55.

&&

JAS
Special weather statement, Apr 27, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT MON APR 27 2009

KSZ095-096-099-272015-
MONTGOMERY-NEOSHO-WILSON-
229 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NEODESHA...OR 21 MILES WEST OF
PARSONS...AND MOVING NORTHEAST AT 25 MPH. A SECOND STRONG STORM WAS
LOCATED 4 MILES SOUTHEAST OF ELK CITY MOVING NORTHEAST AT 25 MPH.
ANOTHER STRONG STORM WAS LOCATED 7 MILES EAST OF ERIE MOVING
NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Special weather statement, Apr 27, 2:57 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
257 PM CDT MON APR 27 2009

KSZ095-096-099-100-272045-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
257 PM CDT MON APR 27 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CHERRYVALE...OR 19 MILES
NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
IN ADDITION...TORRENTIAL RAINFALL WILL BE ASSOCIATED WITH THESE
THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Apr 27, 3:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLASH FLOOD      NEODESHA                37.42N 95.68W
04/27/2009                   WILSON             KS   COUNTY OFFICIAL

            THE KANSAS DEPARTMENT OF TRANSPORTATION REPORTED FLASH
            FLOODING IN THE TOWN OF NEODESHA.

&&

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
Apr 26, 7:06 PM CDTAreal Flood WarningICTHarper, Kingman5 hr
Apr 26, 7:32 PM CDTFlash Flood WarningICTHarper4 hr
Apr 26, 8:23 PM CDTRiver Flood WarningICTSumner32 hr
Apr 26, 8:27 PM CDTSevere Thunderstorm WarningICTHarper33 min
Apr 26, 8:30 PM CDTRiver Flood WarningICTMarion37 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase66 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase, Lyon3 days
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningICTSumner34 min
Apr 26, 9:01 PM CDTAreal Flood WarningICTSumner5 hr
Apr 26, 9:05 PM CDTRiver Flood WarningICTSaline31 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler48 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler, Cowley55 hr
Apr 26, 9:12 PM CDTRiver Flood WarningICTSedgwick48 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey, Reno13 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey6 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTSedgwick6 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick42 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick, Sumner49 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSumner65 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTCowley7 days
Apr 26, 9:23 PM CDTRiver Flood WarningICTSaline11 hr
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningICTHarper, Sumner33 min
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson23 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson, Saline40 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTSaline23 hr
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningICTSumner35 min
Apr 26, 10:08 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
Apr 26, 10:33 PM CDTFlash Flood WarningICTButler6 hr
Apr 26, 10:56 PM CDTFlash Flood WarningICTHarper, Kingman, Sumner6 hr
Apr 27, 12:29 AM CDTAreal Flood WarningICTChase, Harvey, McPherson, Marion, Reno, Rice12 hr
Apr 27, 12:47 AM CDTAreal Flood WarningICTGreenwood12 hr
Apr 27, 12:59 AM CDTFlash Flood WarningICTButler, Sedgwick4 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSedgwick, Sumner31 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSumner43 hr
Apr 27, 3:14 AM CDTRiver Flood WarningICTButler, Cowley42 hr
Apr 27, 3:45 AM CDTRiver Flood WarningICTWilson5 hr
Apr 27, 4:17 AM CDTFlash Flood WarningICTButler5 hr
Apr 27, 4:28 AM CDTAreal Flood WarningICTSedgwick6 hr
Apr 27, 5:00 AM CDTAreal Flood WarningICTSumner5 hr
Apr 27, 5:51 AM CDTRiver Flood WarningICTButler9 hr
Apr 27, 8:45 AM CDTRiver Flood WarningICTButler6 hr
Apr 27, 8:49 AM CDTRiver Flood WarningICTMontgomery, Wilson6 hr
Apr 27, 9:11 AM CDTAreal Flood WarningICTButler10 hr
Apr 27, 9:39 AM CDTAreal Flood WarningICTSedgwick9 hr
Apr 27, 9:39 AM CDTRiver Flood WarningICTButler, Cowley3 days
Apr 27, 9:39 AM CDTRiver Flood WarningICTCowley3 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen41 hr
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen, Neosho4 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTNeosho5 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette, Neosho6 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette7 days
Apr 27, 10:19 AM CDTAreal Flood WarningICTRice9 hr
Apr 27, 10:24 AM CDTAreal Flood WarningICTChase, Harvey, Marion9 hr
Apr 27, 2:40 PM CDTFlash Flood WarningICTChautauqua, Montgomery, Wilson6 hr
Apr 27, 6:45 PM CDTAreal Flood WarningICTLabette5 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.